Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
W.-J. Beyn, E. Emmrich, and J. Rieger, “Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities”, Journal of Evolution Equations, vol. 18, 2018, pp. 1319-1339.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
W.-J. Beyn, D. Otten, and J. Rottmann-Matthes, “Computation and Stability of Traveling Waves in Second Order Evolution Equations”, SIAM Journal on Numerical Analysis, vol. 56, 2018, pp. 1786-1817.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
W.-J. Beyn, E. Isaak, and R. Kruse, “Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes”, Journal of Scientific Computing, vol. 70, 2017, pp. 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
W.-J. Beyn, T. Hüls, and A. Schenke, “Symbolic coding for noninvertible systems: uniform approximation and numerical computation”, Nonlinearity, vol. 29, 2016, pp. 3346-3384.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
W.-J. Beyn, E. Isaak, and R. Kruse, “Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes”, Journal of Scientific Computing, vol. 67, 2016, pp. 955-987.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
W.-J. Beyn, Y. Latushkin, and J. Rottmann-Matthes, “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”, Integral Equations and Operator Theory, vol. 78, 2014, pp. 155-211.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
H. Abels and A. Manoussos, “Linear semigroups with coarsely dense orbits”, Israel Journal of Mathematics, vol. 200, 2014, pp. 327-341.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
A. Manoussos, “Coarse topological transitivity on open cones and coarsely J-class and D-class operators”, Journal of Mathematical Analysis and Applications, vol. 413, 2014, pp. 715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
G. Costakis, A. Manoussos, and I. Parissis, “Recurrent Linear Operators”, Complex Analysis and Operator Theory, vol. 8, 2014, pp. 1601-1643.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
W.-J. Beyn and J. Rieger, “Galerkin finite element methods for semilinear elliptic differential inclusions”, Discrete And Continuous Dynamical Systems. Series B, vol. 18, 2013, pp. 295-312.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560140
W.-J. Beyn and A. Lust, “Error analysis of a hybrid method for computing Lyapunov exponents”, Numerische Mathematik, vol. 123, 2013, pp. 189-217.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
W.-J. Beyn, “An integral method for solving nonlinear eigenvalue problems”, Linear Algebra and its Applications, vol. 436, 2012, pp. 3839-3863.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298493
H. Abels and A. Manoussos, “A group of isometries with non-closed orbits”, Topology and its applications, vol. 159, 2012, pp. 3638-3639.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161
H. Abels and A. Manoussos, “Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices”, Advances in Mathematics, vol. 229, 2012, pp. 1862-1872.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548619
A. Manoussos and P. Strantzalos, “Properness, Cauchy-indivisibility and the Weil completion of a group of isometries”, Pacific Journal Of Mathematics, vol. 259, 2012, pp. 421-443.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326421
W.-J. Beyn and J. Rieger, “An Implicit Function Theorem for One-sided Lipschitz Mappings”, Set-Valued and Variational Analysis, vol. 19, 2011, pp. 343-359.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454800
W.-J. Beyn, C. Effenberger, and D. Kressner, “Continuation of eigenvalues and invariant pairs for parameterized nonlinear eigenvalue problems”, Numerische Mathematik, vol. 119, 2011, pp. 489-516.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
W.-J. Beyn, et al., “The Global Random Attractor for a Class of Stochastic Porous Media Equations”, Communications in Partial Differential Equations, vol. 36, 2011, pp. 446-469.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562307
H. Abels, A. Manoussos, and G. Noskov, “Proper actions and proper invariant metrics”, Journal of the London Mathematical Society, vol. 83, 2011, pp. 619-636.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795449
W.-J. Beyn and R. Kruse, “Two-Sided Error Estimates for the Stochastic Theta Method”, Discrete and Continuous Dynamical Systems -Series B, vol. 14, 2010, pp. 389-407.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung